# SDR FDEA202012163170

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,408 hours, 23,478 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX457708
- Condition: Failed
- Location: Hyd System
- Part time: 1,852 hours, 1,249 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT BLOCK IN HAD LARGE HYDRAULIC LEAK IN LEFT MLG WHEEL WELL.  SHIFT NOTE: A/C 798 GROUND EMERGENCY AT BLOCK-IN MX SUSPECTED FIRE IN LEFT WHEEL WELL.  FOUND LEFT HYDRAULIC ACMP FAILED.  LEFT SYSTEM WAS LEAKING OUT OF ACMP.  REMOVED LEFT ACMP, PER AMM  29-11-01-4 AND FOUND ELECTRICAL WIRING BURNT INSIDE PUMP.  REQUIRES LEFT SYSTEM ACMP REPLACEMENT.  FF MPN: 731966 POS: P1 SRL: MX-457708 TAG NBR: 10H755 ON MPN: 731966 CPN: 2912446 SRL: MX-503127 TAG NBR: 7652E5.  R & R LT A/C HYDRAULIC PUMP, IAW M/M 29-11-01-4-0.  OPERATIONS CHECK GOOD.
